# SDR COMA9760227

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010584
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,711 hours
- Component: 50105711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY (P/N 5010571-1) (S/N NOV96-1157) CRACKED AT BOTTOM OF THE BRAKE KEY BOSS AREA ABOUT 1.5 INCHES LONG HORIZONTAL AND VARIES IN DEPTH FROM .750 TO .227 INCHES.  WHEEL HAS BEEN REMOVED FROM SERVICE AND WHEEL WAS SENT TO ABS FOR EVALUATION.
